Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005 (2005), Issue 3, Pages 307-322
http://dx.doi.org/10.1155/JAMSA.2005.307

Local volatility in the Heston model: a Malliavin calculus approach

School of Mathematics, University of Leeds, Woodhouse Lane, Leeds LS2 9JT, UK

Received 23 October 2003; Revised 30 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christian-Oliver Ewald, “Local volatility in the Heston model: a Malliavin calculus approach,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 3, pp. 307-322, 2005. doi:10.1155/JAMSA.2005.307